Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 275791, 18 pages
http://dx.doi.org/10.1155/2012/275791
Research Article

Characterizations of Multiparameter Besov and Triebel-Lizorkin Spaces Associated with Flag Singular Integrals

Department of Mathematics, China University of Mining and Technology (Beijing), Beijing 100083, China

Received 25 February 2012; Accepted 9 April 2012

Academic Editor: Yongsheng S. Han

Copyright © 2012 Xinfeng Wu and Zongguang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the inhomogeneous multiparameter Besov and Triebel-Lizorkin spaces associated with flag singular integrals via the Littlewood-Paley-Stein theory. We establish difference characterizations and Peetre's maximal function characterizations of these spaces.